# SDR DALA1157046303

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 94,915 hours, 12,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY PATH LIGHT AT GALLEY G1B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE BROKEN AND PLASTIC HOUSING MISSING.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.  376440/DTW 2011-00633
